# SDR 4DPA2024081500001

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 41,425 hours, 32,681 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4067
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PTRIM MAIN INOP EICAS MESSAGE. WAS DEFERRABLE BUT SINCE MX NOT DESTINATION OPS CHOSE TO DIVERT. CORR ACTION MX REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT OPS CHECK GOOD.
